# SDR ASAA0680481

- Difficulty date: April 25, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 46,594 hours, 24,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Component: Door Skin
- Component part number: 59101413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DENTED ON UPPER HALF.  REPLACED DAMAGED SECTION OF DOOR SKIN BY INSTALLING EXTERNAL SPLICE PLATE AND TWO FINGER DOUBLERS PER ALASKA AIR EA 5230 01312.
